# SDR VNAA0312011

- Difficulty date: December 20, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 81 hours, 73 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A RIGHT HAND OVERWING EMERGENCY EXIT INDICATION.  MAINTENANCE THEN DEFERRED THE RIGHT HAND OVERWING EMERGENCY EXIT INDICATION IN ACCORDANCE WITH 52-70-3C.
